# SDR BJNA201207010001

- Difficulty date: July 8, 2012
- Submitted: July 27, 2012
- Operation: Air carrier
- Aircraft: N42XA
- Make and model: Boeing 737429
- Aircraft serial: 25729
- Engine: Cfmint CFM563C1
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SIGN BELOW AFT OVERWING LT AND RT HATCH INOPERATIVE.  REMOVED AND INSTALLED EMERGENCY BATTERY POWER SUPPLY IAW AMM 33-51-51.  OPS CHECKED GOOD.
